Spiegelungen in der hyperbolischen Ebene.

O. Perron

Mathematische Annalen (1966)

  • Volume: 166, page 8-18
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Perron, O.. "Spiegelungen in der hyperbolischen Ebene.." Mathematische Annalen 166 (1966): 8-18. <>.

author = {Perron, O.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {8-18},
title = {Spiegelungen in der hyperbolischen Ebene.},
url = {},
volume = {166},
year = {1966},

AU - Perron, O.
TI - Spiegelungen in der hyperbolischen Ebene.
JO - Mathematische Annalen
PY - 1966
VL - 166
SP - 8
EP - 18
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.